# SDR C2XA03BT020

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 2,611 hours, 2,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Faulty
- Location: Cabin Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2002, CREW REPORTED, EMERGENCY LIGHT OVER SERVICE DOOR INOPERATIVE. MAINTENANCE RELAMPED EMERGENCY LIGHT SOCKET IAW EMB145 AMM #33-50-10. OPS.CHECKED GOOD.
